| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had maladaptation.The iol was exchanged for unspecified lens model 6 months after the initial implant procedure.Clinical reason for explant was reported as maladaptation.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in h.11.The product was not returned.Product history records were reviewed, and the documentation indicated the product met release criteria.Associated product information was not provided.The product investigation could not identify a root cause for the reported complaint.The lens was explanted (b)(6) 2023.It was not reported at the time of occurrence.The lens has not returned.The reported issue of maladaptation may suggest that the reason for explant was related to patient condition and not related to a quality issue with the lens.The handwritten diopter on the atiol form was noted incorrectly as "23.0".This serial number was confirmed to be a company (1.50 cylinder) 17.0 diopter lens.Each lens is subjected to a 100 percent assessment of the power (sphere and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The replacement lens information was not provided.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to request for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).